# SDR ASAA2018102926638

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 14,203 hours, 4,679 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK DISPLAYED ON FO'S DU FOR APPROXIMATELY 15 SECONDS, THEN FMC RESTORED ITSELF WITH NO PILOT INPUT. GROUNDED - YES. REF FIM 34-61 TASK 836. NO FAULTS. OPS TEST NORMAL.
